# SDR AALA201906279024

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 7,710 hours, 2,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESPU BATTERY FAILED TEST. MAINTENANCE REPLACED ESPU BATTERY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
